# SDR 03FDEA01926

- Difficulty date: November 17, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- Engine: Ge CF680
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT UPPER AFT SPAR CAP NR 36R BARREL NUT BORE FOUND CORROSION ON BOTTOM AND SIDEWALL SURFACES BEYOND EO 1- 5510-7-5000 LIMITATIONS.  COMPLIED WITH FEDEX EA 1-5510-74245, HORIZONTAL STABILIZER BARREL NUT BORE REWORK/ REPAIR - 1-5510-7-5000
